MAUDE Adverse Event Report: VYAIRE MEDICAL LIMB-O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL LIMB-O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Apnea (1720)
Date of Event 10/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, the sample used by the patient was discarded in the hospital.In order to have the investigation, they have received an unused reference sample from the hospital.But only the unused sample photos will be investigated.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56, if additional information becomes available.
 
Event or Problem Description
The customer reported that the limb-o¿ single limb anesthesia breathing circuit experienced disconnection with the air filter and circuit after anesthesia with the patient.Later, the patient became pea and took life-saving measures, and noticed that the air filter and circuit had been disconnected again after the heartbeat resumed.As an intervention, when the patient had pea (pulseless electrical activity; it means a cardiopulmonary arrest), a resuscitation was attempted.And then, the cardiopulmonary of the patient has regained.The hospital indicated that the patient may have become apnea due to the disconnection between the circuits.
 
Additional Manufacturer Narrative
Result of investigation: the pictures sent show the assembly between the cuff and the tube and vyaire technician saw a little mark on the cuff.This little mark is normal and is made by leak tester.Physical sample was not returned for the evaluation, since the sample is needed to perform a dimensional inspection.The defect reported by the customer was not confirmed.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LIMB-O SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
MDR Report Key10813944
Report Number8030673-2020-00127
Device Sequence Number11793085
Product Code CAI
UDI-Device Identifier10190752122239
UDI-Public(01)10190752122239(10)0004112962
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Device Catalogue NumberAFNXXXXX
Device Lot Number0004112962
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;